default-icon

Vitamin d deficiency

Hello doctor . I been having hairloss since two months not significantly but more than usual and i become weak very fast and i hav pains in the fingers of myfoot and legs at times .. Got blood tests done and my vitamin d level is 9 ng /ml which is very low .. Please suggest me the treatment .. Thankyou
views-icons 66 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Vitamin d deficiency

doctor profile image
Dr. B Rajashekar
20 yrs. of exp | Bangalore | General Physician

INR 300 for 24 hrs

CHAT NOW
Answered
hello exposure to natural sunlight is the best. kindly consult a physician and decide bye
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
15 yrs. of exp | Pune | Internal Medicine
Answered
Need MD PHYSICIAN consult for vitD correction and followup
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. N.Padmaja Nirmala
10 yrs. of exp | Hyderabad | Dermatologist
Answered
Ur vit d is very low that may cause all the symptoms u r facing so consult ur general physician to get it corrected n also chk ur vitamin b12 levels
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. (Colonel) A.K Mehta
37 yrs. of exp | Pune | General Physician
Answered
For hair loss, please treat dandruff if there, Have light oil massage alternate day. If you have dry skin, lethargy, increase in weight inspite of normal or less appetite & food intake, then Hypothyroidism may be suspected for which you need to get T3,T4 & TSH blood test done.
Next Steps
Get the tests done if above mentioned symptoms present or consult an Internal Medicine Physician.
Health Tips
Improve your Protein intake. Eat at least 2 eggs daily
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO